MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; XS HUMERAL HEAD, 44MM XS OFFSET HUMERAL HEAD

EXACTECH, INC. EQUINOXE; XS HUMERAL HEAD, 44MM XS OFFSET HUMERAL HEAD
Catalog Number 310-00-44
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant medical device(s): torque screw (cat# 300-20-02 / sn# (b)(4)); short replicator plate (cat# 300-50-45 / sn# (b)(4)); small caged glenoid (cat# 314-13-02 / sn# (b)(4)); 9mm stem (cat# 300-01-09 / sn# (b)(4)).
 
Event or Problem Description
It was reported that the patient had an infection.The surgeon explanted it and put in an antibiotic spacer.
 
Additional Manufacturer Narrative
Section h10: (g5) pma/510(k)number: k140063.(h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design, manufacturing, or patient related issues.The cause of the infection is most likely is related to the patient¿s underlying condition.(h4) device manufacture date: 03-jan-2019.

Brand Name
EQUINOXE
Common Device Name
XS HUMERAL HEAD, 44MM XS OFFSET HUMERAL HEAD
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key8931954
Report Number1038671-2019-00426
Device Sequence Number2047928
Product Code KWT
UDI-Device Identifier10885862242594
UDI-Public10885862242594
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140063
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/30/2023
Device Catalogue Number310-00-44
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2019
Supplement Date Received by Manufacturer10/09/2019
Initial Report FDA Received Date08/26/2019
Supplement Report FDA Received Date11/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR
Patient Weight82